# SDR CA000331009

- Difficulty date: March 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 29,082 hours, 4 cycles
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Support Bracket
- Condition: Wrong Part
- Location: Starter/Gen
- Component: Startergenerato, Lucas, 23048004M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSTALLING A NEW STARTER, THE AFT BEARING SUPPORT WAS OF A DIFFERENT TYPE THAN NORMAL. THE BEARING SUPPORT HAD A SHOULDER THAT WOULD NOT PERMIT THE COOLING DUCT TO FIT PROPERLY.  UNIT WAS RETURNED FOR REPAIR.
